Header

UZH-Logo

Maintenance Infos

Existence of Positive Solutions of a Semilinear Elliptic Equation in $\bold R^n_{+}$ with a Nonlinear Boundary Condition


Chipot, M; Chlebík, M; Fila, M; Shafrir, I (1998). Existence of Positive Solutions of a Semilinear Elliptic Equation in $\bold R^n_{+}$ with a Nonlinear Boundary Condition. Journal of Mathematical Analysis and Applications, 223(2):429-471.

Abstract



Abstract



Statistics

Citations

Dimensions.ai Metrics
55 citations in Web of Science®
57 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:positive solution, Pohozaev identity, Rabinowitz bifurcation theorem, moving plane method, blow-up results for parabolic problems
Language:English
Date:1998
Deposited On:23 Jul 2010 11:24
Last Modified:20 Feb 2018 08:05
Publisher:Elsevier
ISSN:0022-247X
OA Status:Closed
Publisher DOI:https://doi.org/10.1006/jmaa.1998.5958
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1629293
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0932.35086

Download

Full text not available from this repository.
View at publisher

Get full-text in a library